# SDR DALA2019011100240

- Difficulty date: January 10, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 47,670 hours, 21,236 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 INITIAL INSPECTION. CRACK FLOORBEAM STABILIZATION STRAP STA 395 AND LBL 24 AT FLOOR STRUCTURE WET AREA. CORRECTIVE ACTION: IN REFERENCE NRC 00321; CRACK STRAP (4" LENGTH) ON STA 395 AND LBL 24 AT FLOOR STRUCTURE WAS REPAIRED PER ER/A 509320-14 REV. ORIGINAL. (0898902)
